Facebook Pixel
EmpowHER Guest

medical abortion and possible complications

By Anonymous May 11, 2016 - 1:42am
Rate This

i had a medical abortion in march 2 weeks after a missed period. i didn't have complications at all apart from bleeding which was heavier than normal menses. Blood went away within 2 weeks and i started having brown/greenish discharge. i was given flagyl and amoxyclin for 7 days and the discharge stopped. I had my next menses on the 3rd of May 2016. it was heavy but stopped after 5 days. my problem now is i've been havn pain in the left side of my stomach for 3days now. i thought it was due to how i slept.But i woke today and i'm vomiting yellow with fever. Can it be that im having an ectopic ?

Your response is much appreciated.

Add a Comment2 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

My advice is to seek medical help straight away. I assume you're on birth control? If not, you may be pregnant but you could also have an issue with your appendix, gall bladder, pancreas or something else. Please see a doctor asap.


May 11, 2016 - 5:52am
(reply to Susan Cody)

ok thanks.. just did a pregnancy test and it's still negative. seeing Doctor tomorrow

May 12, 2016 - 3:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Infections of the Digestive Tract

Get Email Updates

Infections of the Digestive Tract Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!